# SDR V0XD201403120043

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Part number: CDSP20241700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY STOWAGE & FLIGHT ATTENDANT CABINET FWD INBD MOUNT FITTING CORRODED.  REPLACED FITTING WITH NEW PN CDSP2024-1-700 IAW CMM 25-23-37 REV 8 DATED 08-01-03.
